# SDR SIMA2018082019006

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 32,517 hours, 27,912 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEEL VIBRATION AT HIGH SPEED.  REMOVED AND REPLACED  NLG  WHEEL AND TIRE ASSYS IAW 32-700-17
